Armenian Journal of Mathematics

Generic lightlike submanifolds of an indefinite Kaehler manifold\\with an $(\ell, m)$-type metric connection

Lee, Chul Woo and Lee, Jae Won (2020) Generic lightlike submanifolds of an indefinite Kaehler manifold\\with an $(\ell, m)$-type metric connection. Armenian Journal of Mathematics, 12 (6). pp. 1-17. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
294Kb

Official URL: http://armjmath.sci.am

Abstract

We study generic lightlike submanifolds $M$ of an indefinite Kaehler manifold $\bar{M}$ or an indefinite complex space form $\bar{M}(c)$ with an $(\ell, m)$-type metric connection subject such that the characteristic vector field $\zeta$ of $\bar{M}$ belongs to our screen distribution $S(TM)$ of $M$.

Item Type:Article
Uncontrolled Keywords:Generic lightlike submanifold, $(\ell, m)$-type metric connection, Indefinite Kaehler manifold, Indefinite complex space form
Subjects:53-xx Differential geometry
ID Code:863
Deposited By:Professor Anry Nersesyan
Deposited On:18 Aug 2020 16:02
Last Modified:18 Aug 2020 16:02

Repository Staff Only: item control page